# SDR DHL9970215C

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, R MLG FUSELAGE DOOR FORWARD HINGE (MOUNTED TO KEEL BEAM) IS CRACKED AT FORWARD LOBE AFT CORNER.  CRACK IS CONFIRMED BY NDT (MARKED).  REMOVED AND REPLACED ON RT MLG FUS DOOR FWD HINGE AS PER B727 CHAP 51-30-2.  N/R 7016.
